# SDR RAIA00410012

- Difficulty date: October 18, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 14,097 hours, 13,583 cycles
- Engine: Allsn AE3007A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Intermittent
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

TRANSPONDER LOST MODE-C CAPABILITY, ALSO TCAS FAILED.  MAINTENANCE PERFORMED TRANSPONDER TEST AND TCAS SYSTEM TEST. BOTH OPS CHECKED GOOD.
